CRM: Centro De Giorgi
logo sns

Scientific Papers


Arina A. Arkhipova, Jana Stara
Partial regularity for solutions of quasilinear parabolic systems with nonsmooth in time principal matrix
Nonlinear Analysis: Theory, Methods & Applications 95 (2014) pp. 421-436

A. M. Benini
Expansivity properties and rigidity for non-recurrent exponential maps
(2012)
Download: Expansivity properties and rigidity for non-recurrent exponential maps

A. M. Benini, M. Lyubich
Repelling periodic points and landing of rays for post-singularly bounded exponential maps
(2012)
Download: Repelling periodic points and landing of rays for post-singularly bounded exponential maps

A. M. Benini, N. Fagella
A separation theorem for entire transcendental maps
(2012)
Download: A separation theorem for entire transcendental maps

Nicola Garofalo and Jeremy T. Tyson
Riesz potentials and p-superharmonic functions in Lie groups of Heisenberg type
Bulletin of the London Mathematical Society 44 (2012) pp. 353-366
Download: Riesz potentials and p-superharmonic functions in Lie groups of Heisenberg type

Maria Alessandra Ragusa and Atsushi Tachikawa
Estimates of the Derivatives of Minimizers Integrals
Discrete and Continuous Dynamical Systems 31 no. 4 (2011) pp. 1411-1425
Download: Estimates of the Derivatives of Minimizers Integrals

Olivia Caramello
A topos-theoretic approach to Stone-type dualities
(2011) pp. 158

Olivia Caramello
The unification of Mathematics via Topos Theory
(2010) pp. 42

Pablo Alvarez-Caudevilla and Victor A.Galaktionov
Local bifurcation analysis of global and “blow-up” patterns for a fourth-order thin film equation
(2010)

Pablo Alvarez-Caudevilla and Victor A.Galaktionov
Steady states, global existence, and blow-up for a class of fourth-order semilinear parabolic equations of Cahn–Hilliard type
(2010)

Pablo Alvarez-Caudevilla and Victor A.Galaktionov
On the Cauchy problem for a fourth-order thin film equation
(2010)

Pablo Alvarez-Caudevilla
Variational approach for a class of cooperative systems
(2010)

Pablo Alvarez-Caudevilla and Julián López-Gómez
The dynamics of a class of sublinear cooperative systems
Discrete Contin. Dyn. Syst. 26, no. 2 (2010) pp. 397–415

Pablo Alvarez-Caudevilla and Victor A. Galaktionov
On a Branching Analysis of a countable family of global similarity solutions of a fourth-order thin film equation
SIAM Journal on Math. Anal. (2010)
Download: On a Branching Analysis of a countable family of global similarity solutions of a fourth-order thin film equation

Pablo Alvarez-Caudevilla and Antoine Lemenant
Asymptotic analysis for some linear eigenvalue problems via Gamma-Convergence
Advances in Differential Equations 15 no. 7-8 (2010) pp. 649-688

Atsushi Tachikawa
Partial regularity results up to the boundary for harmonic maps into a Finsler manifold
Ann. I. H. Poincaré – AN 26 (2009) 1953–1970 (2010)

Luigi Carlo Berselli, Stefano Spirito
On the vanishing viscosity problem for the Navier-Stokes equation
(2010)

Pablo Alvarez-Caudevilla and Julián López-Gómez
Characterizing the existence of coexistence states for a class of cooperative systems
Discrete Contin. Dyn. Syst., Supplement (2009) pp. 24–33

Olivia Caramello
A characterization 'theorem' for geometric logic
(2009) pp. 8

Ekaterina Pervova
Lower bounds on complexity of geometric 3-orbifolds
(2009) pp. 11